Home > Research > Publications & Outputs > On extensions for gentle algebras

Electronic data

  • middle-terms-v3

    Rights statement: https://www.cambridge.org/core/journals/canadian-journal-of-mathematics/article/on-extensions-for-gentle-algebras/B8CF08D6367FF3773FC8DCFE028C2462 The final, definitive version of this article has been published in the Journal, Canadian Journal of Mathematics, 73 (1), pp 249-292 2020, © 2020 Cambridge University Press.

    Accepted author manuscript, 567 KB, PDF document

    Available under license: CC BY-NC: Creative Commons Attribution-NonCommercial 4.0 International License

Links

Text available via DOI:

View graph of relations

On extensions for gentle algebras

Research output: Contribution to journalJournal articlepeer-review

Published
Close
<mark>Journal publication date</mark>1/02/2021
<mark>Journal</mark>Canadian Journal of Mathematics
Issue number1
Volume73
Number of pages44
Pages (from-to)249-292
Publication StatusPublished
Early online date28/01/20
<mark>Original language</mark>English

Abstract

We give a complete description of a basis of the extension spaces between indecomposable string and quasi-simple band modules in the module category of a gentle algebra.

Bibliographic note

https://www.cambridge.org/core/journals/canadian-journal-of-mathematics/article/on-extensions-for-gentle-algebras/B8CF08D6367FF3773FC8DCFE028C2462 The final, definitive version of this article has been published in the Journal, Canadian Journal of Mathematics, 73 (1), pp 249-292 2020, © 2020 Cambridge University Press.